Join the 'Symbicort' group to help and get support from people like you.
We found 119 questions associated with the 'Symbicort' topic.
My asthma was well controlled, using symbicort twice a day, I smoked for 5 days, however now I feel wheezy all the time while inhalers make little difference. This has been like this for the last two ...
Posted 5 days ago • 1 answer
I believe I've been having exacerbations and have Symbicort that I haven't even opened yet. The side effects are very scary to me with this, Anoro ellipta and all similar drugs. When I read ...
Posted 15 days ago • 2 answers
I cant afford to refill my symbicort for a week. will it cause any harm to wait this long to refill?
Posted 19 days ago • 2 answers
The product sold in Mexico is dispersed thru an inhaler similar to Pulmicort whereas the product sold in the US is in a metered dispenser similar to albuterol rescue inhalers. Mexico version 160/4.5 ...
Posted 20 Nov 2014 • 1 answer
I been using this for sometime now ,and I find myself eaching and burning in my hands real ,bad,at times my skin looks like as if I was burn bad enough ,and thin layer of skin will pell off,
Posted 17 Nov 2014 • 0 answers
Posted 25 Oct 2014 • 1 answer
Posted 23 Sep 2014 • 1 answer
I have been on Symbicort for 3 months. I seldom take a diuretic and do have a nice balanced diet plus I take potassium on a regular basis along with a multi-vitamin daily and am properly hydrated. I ...
Posted 29 Aug 2014 • 0 answers
I guess what I really want to know is if there are meds to help a person breathe better, other than the puffers? I've been taking Spiriva for years, and it helps. I was given Symbicort and it ...
Posted 4 Jul 2014 • 2 answers
I don't know how to use it. do I just twist the bottom and inhale from the top?
Posted 7 Jul 2014 • 1 answer
... and shoulder muscles. actual cramping and twitching in my head and neck
Posted 18 Jun 2014 • 1 answer
I have been to the er many many times for short of breath. after 5 years on the same meds does your body get use to them. do dr usually try other options. when I check most say for treating asthma. ...
Posted 9 May 2014 • 3 answers
My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, bisoprolol and prednisone. Is there a drug interaction ...
Posted 10 May 2014 • 1 answer
Ask a Question
Related Condition Support Groups
Symbicort Patient Information at Drugs.com
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)